×

zbMATH — the first resource for mathematics

On the flux homomorphism for regular Poisson manifolds. (English) Zbl 0957.53043
Slovák, Jan (ed.) et al., Proceedings of the 17th winter school “Geometry and physics”, Srní, Czech Republic, January 11-18, 1997. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 54, 91-99 (1998).
Author’s abstract: “We introduce the concept of the flux homomorphism for regular Poisson manifolds. First we establish a one-to-one correspondence between Poisson diffeomorphisms close to \(id\) and closed foliated 1-forms close to 0. This allows to show that the group of Poisson automorphisms is locally contractible and to define the flux locally. Then, by means of the foliated cohomology, we extend this local homomorphism to a global one”.
For the entire collection see [Zbl 0904.00040].

MSC:
53D17 Poisson manifolds; Poisson groupoids and algebroids
53D12 Lagrangian submanifolds; Maslov index
PDF BibTeX XML Cite